# SDR VNAA0407004

- Difficulty date: July 17, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 22,558 hours, 20,086 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW119B
- Part serial: 116110
- Condition: Bird Ingestion
- Location: Left
- Part time: 21,066 hours, 18,741 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FLIGHT 2576 HAD A BIRD STRIKE.  MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 05-57-04.  FURTHER INSPECTION FOUND FOD DAMAGE TO THE LEFT HAND ENGINE IMPELLER BLADES.  THE DAMAGE REQUIRED REMOVAL OF THE LEFT HAND ENGINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-02-02.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
